# SDR DALA2021031601496

- Difficulty date: March 10, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,015 hours, 37,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 EMERGENCY LIGHTS OUT FROM 1ST ROW THRU MID LAV. CORRECTIVE ACTION: TS AND FOUND BAD FUSE IN POWER SUPPLY BESIDE FWD LAV AND BAD BATTERY PACK IN POWER SUPPLY OVER R2 DOOR. REPLACED FUSE & BATTERY PACK IAW B757 AMM 33 51 07. OPS CHECK GOOD. (7531435)
